ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cage geometry controlled hyperstability in bridgehead olefins

Lalitha, S and Chandrasekhar, J and Mehta, G (1990) Cage geometry controlled hyperstability in bridgehead olefins. In: Tetrahedron Letters, 31 (29). pp. 4219-4222.

[img] PDF
Cage_geometry_controlled.pdf
Restricted to Registered users only

Download (233Kb) | Request a copy

Abstract

MM2 calculations indicate that roofed polyquinane ring systems containing trans double bonds are hyperstable. The stability results from repulsions at the rim of the cylindrical cage in the hydrogenated forms.

Item Type: Journal Article
Additional Information: copyright of this article belongs to Elsevier
Keywords: hyperstability
Department/Centre: Division of Chemical Sciences > Organic Chemistry
Date Deposited: 29 Jan 2008
Last Modified: 19 Sep 2010 04:41
URI: http://eprints.iisc.ernet.in/id/eprint/12597

Actions (login required)

View Item View Item